# SDR ASAA2016021415445

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,647 hours, 9,761 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED. ACCOMPLISHED FIM 22-32/819. TORQUE VALUES WITHIN LIMITS.  ASM TEST PASSES WITH NO FAULTS.  CURRENT STATUS TEST PASSES WITH NO FAULTS, REF AMM 22-31-00/501.
